# SDR MWEA00882

- Difficulty date: October 6, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 72,817 hours, 80,648 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

A LOW FREQUENCY VIBRATION OCCURRED DURING FLIGHT AT 35,000 FEET WITH NO CHANGE WITH POWER INCREASES OR DECREASES OR CHANGES IN ALTITUDE.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE.
